`a`
Journal of Modern Dynamics (JMD)
 

Volume 11, 2017

1

Logarithm laws for unipotent flows, II   Pages : 1 - 16

Jayadev S. Athreya and Gregory A. Margulis

 Abstract       References       Full Text      Related Articles

2

The equation of the Kenyon-Smillie (2,3,4)-Teichmüller curve   Pages : 17 - 41

Matteo Costantini and André Kappes

 Abstract       References       Full Text      Related Articles

3

Positive metric entropy arises in some nondegenerate nearly integrable systems   Pages : 43 - 56

Dong Chen

 Abstract       References       Full Text      Related Articles

4

Distribution of postcritically finite polynomials II: Speed of convergence   Pages : 57 - 98

Thomas Gauthier and Gabriel Vigny

 Abstract       References       Full Text      Related Articles

5

On spectra of Koopman, groupoid and quasi-regular representations   Pages : 99 - 123

Artem Dudko and Rostislav Grigorchuk

 Abstract       References       Full Text      Related Articles

6

Differentiable rigidity for quasiperiodic cocycles in compact Lie groups   Pages : 125 - 142

Nikolaos Karaliolios

 Abstract       References       Full Text      Related Articles

7

Approximation of points in the plane by generic lattice orbits   Pages : 143 - 153

Dubi Kelmer

 Abstract       References       Full Text      Related Articles

8

On the rate of equidistribution of expanding horospheres in finite-volume quotients of SL(2, $\mathbb{C}$)   Pages : 155 - 188

Samuel C. Edwards

 Abstract       References       Full Text      Related Articles

9

Effective equidistribution of circles in the limit sets of Kleinian groups   Pages : 189 - 217

Wenyu Pan

 Abstract       References       Full Text      Related Articles

10

Minimality of interval exchange transformations with restrictions   Pages : 219 - 248

Ivan Dynnikov and Alexandra Skripchenko

 Abstract       References       Full Text      Related Articles

11

Most interval exchanges have no roots   Pages : 249 - 262

Daniel Bernazzani

 Abstract       References       Full Text      Related Articles

12

Exponential mixing and smooth classification of commuting expanding maps   Pages : 263 - 312

Ralf Spatzier and Lei Yang

 Abstract       References       Full Text      Related Articles

13

Computation of annular capacity by Hamiltonian Floer theory of non-contractible periodic trajectories   Pages : 313 - 339

Morimichi Kawasaki and Ryuma Orita

 Abstract       References       Full Text      Related Articles

14

Normal forms for non-uniform contractions   Pages : 341 - 368

Boris Kalinin and Victoria Sadovskaya

 Abstract       References       Full Text      Related Articles

15

Escape of mass in homogeneous dynamics in positive characteristic   Pages : 369 - 407

Alexander Kemarsky,  Frédéric Paulin and Uri Shapira

 Abstract       References       Full Text      Related Articles

16

A disconnected deformation space of rational maps   Pages : 409 - 423

Eriko Hironaka and Sarah Koch

 Abstract       References       Full Text      Related Articles

17

An effective version of Katok's horseshoe theorem for conservative $C^2$ surface diffeomorphisms   Pages : 425 - 445

Bassam Fayad and Zhiyuan Zhang

 Abstract       References       Full Text      Related Articles

18

Logarithm laws for unipotent flows on hyperbolic manifolds   Pages : 447 - 476

Shucheng Yu

 Abstract       References       Full Text      Related Articles